# SDR SWIA200312512

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 4,158 hours, 3,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL OB FLANGE LBL 36 CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)  REPAIRED INTERCOSTAL IAW CRJ RE 601R-53-41-059 REV ''A'' & RII 53-401.
